Existence, uniqueness and continuous dependence on the parameter of solutions of a system of differential equations with deviating argument

S. Czerwik

Annales Polonici Mathematici (1977)

  • Volume: 34, Issue: 3, page 269-275
  • ISSN: 0066-2216

How to cite

top

S. Czerwik. "Existence, uniqueness and continuous dependence on the parameter of solutions of a system of differential equations with deviating argument." Annales Polonici Mathematici 34.3 (1977): 269-275. <http://eudml.org/doc/267331>.

@article{S1977,
author = {S. Czerwik},
journal = {Annales Polonici Mathematici},
language = {eng},
number = {3},
pages = {269-275},
title = {Existence, uniqueness and continuous dependence on the parameter of solutions of a system of differential equations with deviating argument},
url = {http://eudml.org/doc/267331},
volume = {34},
year = {1977},
}

TY - JOUR
AU - S. Czerwik
TI - Existence, uniqueness and continuous dependence on the parameter of solutions of a system of differential equations with deviating argument
JO - Annales Polonici Mathematici
PY - 1977
VL - 34
IS - 3
SP - 269
EP - 275
LA - eng
UR - http://eudml.org/doc/267331
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.